Accessibility navigation


An efficient Eulerian finite element method for the shallow water equations

Hanert, E., Le Roux, D. Y., Legat, V. and Deleersnijder, E. (2005) An efficient Eulerian finite element method for the shallow water equations. Ocean Modelling, 10 (1-2). pp. 115-136.

Full text not archived in this repository.


Item Type:Article
Divisions:Faculty of Science > School of Mathematical and Physical Sciences > Department of Mathematics and Statistics
ID Code:5025

Centaur Editors: Update this record

Page navigation